# SDR USAA920081873

- Difficulty date: October 4, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534704860000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062298 CORROSION ON WEB AT FR51 TO FR52, S38R.  REPLACED WEB AT FR51 TO FR52, S38R IAW A320 SRM 51-72-11.
